MAUDE Adverse Event Report: PRECISION SPINE, INC. SURELOK MIS 3L; ROD INSERTER

PRECISION SPINE, INC. SURELOK MIS 3L; ROD INSERTER
Model Number 63-SP-9005
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information - unknown occupation - other; distributor other - evaluation in process but not yet complete.Upon completion of evaluation, a follow up report will be submitted.This report is number 1 of 2 mdrs filed for the same event (reference 3005739886-2021-00016 / 00017).
 
Event or Problem Description
A procedure was performed in (b)(6) on (b)(6) 2021, utilizing the surelok mis 3l pedicle screw system.While inserting the rod the cl rod inserter (63-sp-9005) tip broke.The procedure was completed utilizing a competitor's rod inserter.There was no patient injury but a fifteen (15) minute delay to the procedure.
 
Event or Problem Description
A procedure was performed in saudi arabia on (b)(6) 2021, utilizing the surelok mis 3l pedicle screw system.While inserting the rod the cl rod inserter (63-sp-9005) tip broke.The procedure was completed utilizing a competitor's rod inserter.There was no patient injury but a fifteen (15) minute delay to the procedure.
 
Additional Manufacturer Narrative
H3 device evaluation - complaint product was inadvertently misplaced following receipt.No evaluation is possible, and no conclusions can be drawn.Should the product be located, a follow-up medwatch report will be submitted when evaluation is complete.This report is number 1 of 2 mdrs filed for the same event (reference (b)(4).

Brand Name
SURELOK MIS 3L
Common Device Name
ROD INSERTER
Manufacturer (Section D)
PRECISION SPINE, INC.
2050 executive dr
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC.
2050 executive dr
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive dr
pearl, MS 39208
6014204244
MDR Report Key11440542
Report Number3005739886-2021-00016
Device Sequence Number20189815
Product Code LXH
UDI-Device Identifier00840019920179
UDI-Public00840019920179
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number63-SP-9005
Device Catalogue Number63-SP-9005
Device Lot Number00116PT-R05
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/25/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2021
Supplement Date Received by Manufacturer02/10/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown